Just had my routine 4 horizontal Botox injects across forehead. Will a slight uneven line make any droops? (photo)

I notice the line across is slightly uneven. Will a slight uneven line make any droops? He also added Botox in the glabellar region. Will this droop anything?

Doctor Answers 13

Botox

Thank you for your question and photo!  Your injection pattern should not cause any drooping.   Give it 2 weeks and follow up with your injector.  Best of luck to you!


Mountain View Plastic Surgeon
4.8 out of 5 stars 10 reviews

Botox droop

Typically, the answer is no, unless something else is going on.  I would give it time and re-assess after 1-2 weeks post-injection

Reza Tirgari, MD
San Diego Physician

Botox

The uneven line is very unlikely to cause any issues.  The glabellar injections will get rid of frown and are unlikely to cause any droop.    My Best,   Dr Commons

Botox meets Forehead

Dear luvfit:

The uneven placement of Botox on your forehead should not cause any drooping.  Drooping is caused when Botox is injected into an inappropriate location.  Follow up wit your physician in 2 weeks to see if desired treatment outcomes are met.  Best wishes.

Worried About Botox Droops--Lasers and Thermage if needed

A droop would happen with incorrect placement or the use of too much Botox. Based on your pictures, you should be fine. It can take 1-2 weeks for your final results. Lasers and thermage can be used if there is some drooping. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Just Had My Routine 4 Horizontal Botox Injects Across Forehead. Will A Slight Uneven Line Make Any Droops?

Thank you for your question and for sharing your photograph.  Sorry that you are having some concerns about your procedure.  A droop typically results from too much Botox or Botox given at the wrong location.  How much Botox did you receive?  Based on the placement indicated in your photo, you should be just fine.  Please keep in mind that your Botox will start working a couple of days after the procedure and you will see your final result in 2 weeks.  At that point, if you have any concerns about your final result, please be sure to see an expert injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action.  Hope this helps and best wishes!  

Botox injection on forehead and glabella

The unevenness of the Botox injection sites should not cause any problems. Botox tends to diffuse approximately 1 cm around the site of injection. Drooping of the eyebrow is not related to the evenness of the injection sites but to how close the injections in the frontalis are made to the eyebrow. You should be fine. 

Botox forehead injections

The Botox spreads about 1cm from the injection site. It should be alright. Droops aren't caused necessarily by uneven injections, they are caused by too low of an injection or too much in the wrong area. The only "bad" outcome from this might be that there is uneven relaxation of the forehead wrinkles that might need a touch up.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Botox for Forehead

A droop is not caused by uneven injection, they are caused by Botox being placed to low or too much injected into the wrong area. Based on your photo you will okay. You will see some results of the Botox in a few and days and full results in two weeks. After two weeks if you have any concerns contact your treating physician. Best of Luck!

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 23 reviews

Botox for forehead

The pattern of injection sites does not look like it will cause any drooping.  Give it a full two weeks to kick in.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.